International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 2, Pages 311-314
On some properties of polynomials rings
Department of Mathematics, University of Jordan, Amman, Jordan
Received 4 February 1986; Revised 29 April 1986
Copyright © 1987 H. Al-Ezeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a commutative ring with unity , it is proved that is a -ring if and only if the annihilator, , for each is a pure ideal in , Also it is proved that the polynomial ring, , is a -ring if and only if is a -ring. Finally, we prove that is a -ring if and only if is a -ring.